# SDR SWAA2019012228734

- Difficulty date: December 31, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A111
- Condition: Peeling
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD HAD A PREVIOUS REPAIR PEELING UP AT BS 663, LBL 40.  REPAIRED BULKHEAD IAW SRM.
